# SDR SAJF201206261022

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N18617
- Make and model: Boeing 737809
- Aircraft serial: 29106
- Aircraft time: 36,867 hours, 16,229 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B18617)TAKEOFF WARNING APPEARED & PSEU LIGHT ON DURING INITIAL ROLL RTO AT IAS 30-40 KTS.  PERFORMED SPEED BRAKE HANDLE RESET, WARNING LIGHT DISAPPEARED, RAN ENGINE TO N1:60 PERCENT TO CONFIRM NO RELATED FAULT, CONTINUE FLT.  AMM 05-51-07 HIGH ENERGY STOP INSPECTION CHECK PERFORMED, AND CONDITION NORMAL.  GROUND CHECK CONFIRMED PSEU FAULT HISTORY HAVE MESSAGE "27-62001 SPDBRK DN FAULT".  SPEED BRAKE HANDLE CYCLED AND OPS CHECK CONDITION NORMAL. PERFORM PSEU SELF TEST & TAKE OFF WARING TEST NORMAL.
